Alert archive / Mississippi / Tornado Warnings in 2008

Tornado Warning 15, NWS Memphis, TN

January 10, 2008Lee County, Pontotoc County, Union County, Mississippi

NWS Memphis, TN issued this tornado warning at Jan 10, 2008, 1:22 PM CST for Lee County, Pontotoc County, Union County, Mississippi. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 10, 2008, 1:22 PM CST (19:22 UTC)
Expired
Jan 10, 2008, 1:45 PM CST
In force
23 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Lee County, MS, Pontotoc County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 77 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 10, 1:28 PM CSTTORNADO1 N New Harmony, MSREPORTED BY 911 DISPATCH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 7:46 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 7.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2008-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2008-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMEG 101923
TORMEG
MSC081-115-145-101945-
/O.NEW.KMEG.TO.W.0015.080110T1922Z-080110T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
122 PM CST THU JAN 10 2008

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 145 PM CST

* AT 122 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING A TORNADO 6 MILES NORTHWEST OF
  PONTOTOC...MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ECRU...NEW HARMONY...BLAIR AND SALTILLO.

.IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF
THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3435 8921 3457 8875 3453 8872 3452 8872
      3451 8871 3436 8860 3419 8911
TIME...MOT...LOC 1922Z 244DEG 45KT 3432 8904

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jan 10, 11:40 AM CST, 1 hour 42 minutes earlier.

Area forecast discussion, Jan 10, 11:40 AM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1140 AM CST THU JAN 10 2008

.DISCUSSION...

ON-GOING SEVERE THUNDERSTORMS ACROSS THE MIDSOUTH IS THE MAIN
FORECAST CONCERN IN THE SHORT TERM. BROKEN LINE OF SHOWERS AND
THUNDERSTORMS HAVE JUST CROSSED THE MISSISSIPPI RIVER. UPDATED
THE GRIDS AND ZONES TO EXPAND THE TORNADO WATCH OVER THE
SOUTHEASTERN PARTS OF WESTERN TENNESSEE. GREATEST SEVERE WEATHER
THREAT WILL REMAIN OVER EASTERN AND SOUTHEASTERN PORTIONS OF THE
FORECAST AREA THROUGH THE EARLY AFTERNOON HOURS.

AS FOR THE REMAINDER OF THE FORECAST...LOWERED MAX TEMPS AND POP
CHANCES ACROSS NORTHEAST ARKANSAS AND UPDATED HOURLY TEMPS BASED
ON CURRENT OBS.

&&

.PREV DISCUSSION... /ISSUED 513 AM CST THU JAN 10 2008/

DISCUSSION...09Z SURFACE ANALYSIS THIS MORNING PLACES A WARM
FRONT ACROSS SOUTHERN ARKANSAS AND CENTRAL MISSISSIPPI. INFRARED
SATELLITE ALREADY SHOWING ELEVATED CONVECTION ACROSS SOUTHERN
ARKANSAS DEVELOPING IN RESPONSE TO ISENTROPIC ASCENT AND AN 850
LOW LEVEL JET TRANSPORTING LOW LEVEL MOISTURE BACK INTO THE MID
SOUTH. TEMPERATURES SO FAR RANGE FROM THE UPPER 30S/LOWER 40S
NEAR WALNUT RIDGE TO AROUND 60 DEGREES NEAR COLUMBUS MS. MAIN
CONCERN IN THIS FORECAST PACKAGE IS SEVERE THUNDERSTORM POTENTIAL
TODAY ACROSS PORTIONS OF THE MID SOUTH.

SHORT TERM...(TODAY THROUGH SATURDAY)...A WARM FRONT JUST TO
THE SOUTH OF THE FORECAST AREA WILL MOVE NORTH DURING THE MORNING
HOURS AS A SURFACE AREA OF LOW PRESSURE MOVES FROM THE CENTRAL
PLAINS INTO THE MIDDLE MISSISSIPPI VALLEY...DRAGGING A COLD FRONT
THROUGH THE MID SOUTH THIS AFTERNOON INTO THE EARLY EVENING HOURS.
STEEP 700-500 MB MID LEVEL LAPSE RATES AROUND 7 C/KM...FAVORABLE
UNIDIRECTIONAL WINDS ALOFT AS INDICATED BY UPPER AIR PROFILERS AND
UPPER LEVEL DIVERGENCE AND MOST UNSTABLE CAPE VALUES APPROACHING
1000 J/KG SUGGEST THUNDERSTORMS WHICH DEVELOP ACROSS AREAS MAINLY
FROM DECATURVILLE TENNESSEE TO COFFEEVILLE MISSISSIPPI COULD
BECOME SEVERE TODAY WITH LARGE HAIL AND DAMAGING WINDS AS THE
PRIMARY SEVERE WEATHER THREATS. THINK MOST LIKELY MODE OF
CONVECTION WILL BE IN THE FORM OF A SQUALL LINE. 0-1 KM STORM
HELICITIES APPROACHING 400 M2/S2...BACKING SURFACE WINDS AND 0-6
KM BULK SHEAR VALUES APPROACHING 60 KTS SUGGESTS A TORNADIC THREAT
/MINI-SUPERCELL TYPE/ CANNOT BE RULED OUT EMBEDDED WITHIN THE LINE
OF SEVERE THUNDERSTORMS.

HIGH PRESSURE WILL BUILD IN TONIGHT AS THE COLD FRONT PUSHES EAST
INTO EASTERN TENNESSEE AND INTO ALABAMA. KEPT LINGERING POPS IN
TONIGHT ACROSS EASTERN SECTIONS OF THE FORECAST AREA AS THE FRONT
WILL BE A BIT SLOWER TO DEPART ACROSS NORTHEAST MISSISSIPPI. DRY
WEATHER IS EXPECTED THROUGH SATURDAY AS UPPER LEVEL RIDGING
REMAINS IN PLACE THROUGH THE BEGINNING OF THE WEEKEND.

LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)...00Z LONG RANGE
MODELS INDICATE A SERIES OF UPPER LEVEL TROUGHS WILL MOVE THROUGH
THE MIDDLE/LOWER MISSISSIPPI VALLEYS THROUGH THE PERIOD. USED THE
00Z ECMWF AS A GUIDE AS OPERATIONAL GFS RUN TO RUN CONTINUITY IS
IN QUESTION WITH THIS FORECAST PACKAGE. ENSEMBLE MEMBERS SUGGEST
RAIN CHANCES WILL REMAIN SMALL SATURDAY NIGHT. OTHERWISE RAIN FREE

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  63  39  53  36 / 100  10   0   0
MKL  61  36  48  30 / 100  20   0   0
JBR  59  36  51  33 /  70  10   0   0
TUP  68  39  54  34 / 100  30   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jan 10, 10:38 AM CST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1038 AM CST THU JAN 10 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-111845-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1038 AM CST THU JAN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE STORMS ALONG AND EAST OF A LINE
FROM SELMER TENNESSEE TO HOUSTON MISSISSIPPI. THIS INCLUDES THE
CITIES OF CORINTH AND TUPELO MISSISSIPPI.

THERE IS A SLIGHT RISK OF SEVERE STORMS EAST OF A MARTIN TENNESSEE
TO CHARLESTON MISSISSIPPI LINE. THIS INCLUDES THE CITIES OF PARIS
AND JACKSON TENNESSEE SOUTHWARD TO HOLLY SPRINGS AND OXFORD
MISSISSIPPI.

LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE WITH ANY
THUNDERSTORMS THAT BECOME SEVERE IN THE RISK AREAS.

A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF NORTH MISSISSIPPI
AND THE SOUTHEASTERN CORNER OF WESTERN TENNESSEE UNTIL 4 PM CST
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS PLEASE RELAY YOUR REPORTS TO THE NATIONAL WEATHER
SERVICE IN MEMPHIS.

In the hours before

Special weather statement, Jan 10, 11:59 AM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1159 AM CST THU JAN 10 2008

TNZ020-052-101830-
GIBSON TN-MADISON TN-
1159 AM CST THU JAN 10 2008

THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED
OVER JACKSON AT 1159 AM CST...MOVING NORTHEAST AT 55 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN GIBSON AND MADISON COUNTIES...INCLUDING THE CITIES OF
JACKSON AND MILAN...SHOULD MONITOR THIS STORM CLOSELY..
Special weather statement, Jan 10, 12:02 PM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1202 PM CST THU JAN 10 2008

MSZ013-101830-
LAFAYETTE MS-
1202 PM CST THU JAN 10 2008

THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 7
MILES NORTHWEST OF OXFORD AT 1202 PM CST...MOVING NORTHEAST AT 55
MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. THIS
STORM IS SHOWING SIGNS OF WEAK ROTATION...BUT IF IT INTENSIFIES
COULD QUICKLY PRODUCE A TORNADO. PLEASE STAY ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS AND POSSIBLE WARNINGS.

PEOPLE IN LAFAYETTE COUNTY...INCLUDING THE CITY OF OXFORD...SHOULD
MONITOR THIS STORM CLOSELY..

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Jan 10, 12:08 PM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1208 PM CST THU JAN 10 2008

MSZ005-TNZ091-101845-
ALCORN MS-MCNAIRY TN-
1208 PM CST THU JAN 10 2008

THIS SIGNIFICANT WEATHER ALERT IS FOR...

  ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 4 MILES SOUTH OF THEO AT 1208 PM CST...MOVING
NORTHEAST AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN ALCORN AND MCNAIRY COUNTIES...INCLUDING THE CITY OF
CORINTH...SHOULD MONITOR THIS STORM CLOSELY..

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Jan 10, 12:37 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1237 PM CST THU JAN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLASH FLOOD      3 N BARTLETT            35.26N 89.84W
01/10/2008                   SHELBY             TN   PUBLIC

            HOWARD CREEK OUT OF BANK NEAR OLD BROWNSVILLE ROAD.

0845 AM     HAIL             5 ESE SARDIS            34.41N 89.83W
01/10/2008  E0.75 INCH       PANOLA             MS   CO-OP OBSERVER

0856 AM     HAIL             HARMONTOWN              34.53N 89.65W
01/10/2008  E0.75 INCH       LAFAYETTE          MS   PUBLIC

1018 AM     TSTM WND GST     HENDERSON               35.44N 88.65W
01/10/2008  E60.00 MPH       CHESTER            TN   TRAINED SPOTTER

            PEA SIZE HAIL

1029 AM     FLASH FLOOD      2 NE OLIVE BRANCH       34.98N 89.80W
01/10/2008                   DESOTO             MS   AMATEUR RADIO

            FLOODING ON HACKS CROSS ROAD JUST SOUTH OF STATE LINE.

1110 AM     TSTM WND DMG     2 W INDEPENDENCE        34.70N 89.84W
01/10/2008                   TATE               MS   EMERGENCY MNGR

            DELIVERY TRUCK BLOWN OFF ROAD DURING THUNDERSTORM GUST.
            NO INJURIES REPORTED. NO MPH OF GUSTS GIVEN.

1235 PM     HAIL             2 W CORINTH             34.94N 88.55W
01/10/2008  E2.75 INCH       ALCORN             MS   TRAINED SPOTTER

1235 PM     FUNNEL CLOUD     2 W CORINTH             34.94N 88.55W
01/10/2008                   ALCORN             MS   TRAINED SPOTTER

&&

DSV
Local storm report, Jan 10, 12:45 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1245 PM CST THU JAN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLASH FLOOD      3 N BARTLETT            35.26N 89.84W
01/10/2008                   SHELBY             TN   PUBLIC

            HOWARD CREEK OUT OF BANK NEAR OLD BROWNSVILLE ROAD.

0845 AM     HAIL             5 ESE SARDIS            34.41N 89.83W
01/10/2008  E0.75 INCH       PANOLA             MS   CO-OP OBSERVER

0856 AM     HAIL             HARMONTOWN              34.53N 89.65W
01/10/2008  E0.75 INCH       LAFAYETTE          MS   PUBLIC

1018 AM     TSTM WND GST     HENDERSON               35.44N 88.65W
01/10/2008  E60.00 MPH       CHESTER            TN   TRAINED SPOTTER

            PEA SIZE HAIL

1029 AM     FLASH FLOOD      2 NE OLIVE BRANCH       34.98N 89.80W
01/10/2008                   DESOTO             MS   AMATEUR RADIO

            FLOODING ON HACKS CROSS ROAD JUST SOUTH OF STATE LINE.

1110 AM     TSTM WND DMG     2 W INDEPENDENCE        34.70N 89.84W
01/10/2008                   TATE               MS   EMERGENCY MNGR

            DELIVERY TRUCK BLOWN OFF ROAD DURING THUNDERSTORM GUST.
            NO INJURIES REPORTED. NO MPH OF GUSTS GIVEN.

1235 PM     HAIL             2 W CORINTH             34.94N 88.55W
01/10/2008  E2.75 INCH       ALCORN             MS   TRAINED SPOTTER

1235 PM     FUNNEL CLOUD     2 W CORINTH             34.94N 88.55W
01/10/2008                   ALCORN             MS   TRAINED SPOTTER

1240 PM     FLASH FLOOD      JACKSON                 35.63N 88.83W
01/10/2008                   MADISON            TN   EMERGENCY MNGR

            REPORTS OF SEVERAL ROADS UNDER 18 INCHES OF WATER IN
            NORTHEAST JACKSON AND NORTHEAST PARTS OF MADISON COUNTY

&&

DSV
Local storm report, Jan 10, 1:00 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
100 PM CST THU JAN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLASH FLOOD      3 N BARTLETT            35.26N 89.84W
01/10/2008                   SHELBY             TN   PUBLIC

            HOWARD CREEK OUT OF BANK NEAR OLD BROWNSVILLE ROAD.

0845 AM     HAIL             5 ESE SARDIS            34.41N 89.83W
01/10/2008  E0.75 INCH       PANOLA             MS   CO-OP OBSERVER

0856 AM     HAIL             HARMONTOWN              34.53N 89.65W
01/10/2008  E0.75 INCH       LAFAYETTE          MS   PUBLIC

1018 AM     TSTM WND GST     HENDERSON               35.44N 88.65W
01/10/2008  E60.00 MPH       CHESTER            TN   TRAINED SPOTTER

            PEA SIZE HAIL

1029 AM     FLASH FLOOD      2 NE OLIVE BRANCH       34.98N 89.80W
01/10/2008                   DESOTO             MS   AMATEUR RADIO

            FLOODING ON HACKS CROSS ROAD JUST SOUTH OF STATE LINE.

1110 AM     TSTM WND DMG     2 W INDEPENDENCE        34.70N 89.84W
01/10/2008                   TATE               MS   EMERGENCY MNGR

            DELIVERY TRUCK BLOWN OFF ROAD DURING THUNDERSTORM GUST.
            NO INJURIES REPORTED. NO MPH OF GUSTS GIVEN.

1235 PM     HAIL             2 W CORINTH             34.94N 88.55W
01/10/2008  E2.75 INCH       ALCORN             MS   TRAINED SPOTTER

1235 PM     FUNNEL CLOUD     2 W CORINTH             34.94N 88.55W
01/10/2008                   ALCORN             MS   TRAINED SPOTTER

1240 PM     FLASH FLOOD      JACKSON                 35.63N 88.83W
01/10/2008                   MADISON            TN   EMERGENCY MNGR

            REPORTS OF SEVERAL ROADS UNDER 18 INCHES OF WATER IN
            NORTHEAST JACKSON AND NORTHEAST PARTS OF MADISON COUNTY

1245 PM     HAIL             MICHIE                  35.06N 88.43W
01/10/2008  E1.00 INCH       MCNAIRY            TN   POST OFFICE

1245 PM     TSTM WND GST     MICHIE                  35.06N 88.43W
01/10/2008  E60.00 MPH       MCNAIRY            TN   POST OFFICE

&&

DSV

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 8:39 AM CSTSevere Thunderstorm WarningMEGLafayette, Panola28 min
Jan 10, 8:58 AM CSTSevere Thunderstorm WarningMEGBenton, Marshall47 min
Jan 10, 9:24 AM CSTTornado WarningMEGDeSoto, Marshall51 min
Jan 10, 11:02 AM CSTTornado WarningMEGPanola, Quitman43 min
Jan 10, 11:55 AM CSTTornado WarningMEGMarshall29 min
Jan 10, 12:22 PM CSTTornado WarningMEGAlcorn38 min
Jan 10, 12:26 PM CSTSevere Thunderstorm WarningMEGLafayette, Pontotoc, Union49 min
Jan 10, 12:41 PM CSTTornado WarningMEGPontotoc, Union49 min
Jan 10, 1:04 PM CSTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah41 min
Jan 10, 1:08 PM CSTFlash Flood WarningMEGAlcorn2 hr
Jan 10, 1:20 PM CSTSevere Thunderstorm WarningMEGPrentiss25 min
Jan 10, 1:25 PM CSTFlash Flood WarningMEGAlcorn, Prentiss, Tippah, Union2 hr
Jan 10, 1:39 PM CSTTornado WarningMEGPrentiss, Tishomingo51 min
Jan 10, 1:43 PM CSTTornado WarningMEGLee, Prentiss, Union41 min
Jan 10, 1:48 PM CSTSevere Thunderstorm WarningMEGMonroe42 min
Jan 10, 2:12 PM CSTFlash Flood WarningMEGItawamba, Monroe2 hr
Jan 10, 2:17 PM CSTFlash Flood WarningMEGTishomingo118 min

Nearby

Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.